# SDR ASAA2018030423754

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 2,625 hours, 610 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 632160833
- Part serial: GRT24363
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 970 hours, 218 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE START VALVE FAULTED.   START VALVE NOT OPEN.  ACFT GROUNDED.  R & R THE NR 1 ENGINE START VALVE IAW  AMM 80-11-15.  OPS CHECKED GOOD IAW AMM 73-29-00,
